# SDR CALA2023091302764

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N78509
- Make and model: Boeing 737824
- Aircraft serial: 31638
- Aircraft time: 50,177 hours, 17,614 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 186A5303
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EA5510-01843 REV H) RH HORZ STAB, STAB STA 111.10 STIFFENER 2 CRACKED AT TRANSITION RADIUS. REF TO PEMCO NR 14093.0561.  REPAIRED RH HORZ STAB AT STA 111-10 VERTICAL STIFFENER NO 2 IAW B737 SRM 55-10-09-2R-4 FIG 202.  REPAIRED RH HORZ STAB AT STA 111-10 VERTICAL STIFFENER NO 2 IAW B737 SRM 55-10-09-2R-4 FIG 202.
